# SDR QXEA200700615

- Difficulty date: April 12, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,763 hours, 6,417 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 8220845002
- Part serial: 61GR
- Condition: Malfunctioned
- Location: Eicas Routing
- Part time: 3,658 hours, 2,548 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2595 - RETURNED TO THE GATE AFTER THE RUDDER TRIM WOULD NOT GET FULL DEFLECTION.  WILL NOT GO INTO TAKEOFF RANGE.  MAINTENANCE REPLACED THE EICAS ROUTING UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
